# SDR EISA99238

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD FOUND CORROSION ON FLOORBEAM T-CAP AT FS 1050 LBL 20 MAIN CABIN FLOOR STRUCTURE.  REMOVED CORROSION AND MATERIAL LOSS OUT OF LIMITS.  SRM 53-10-1, FABRICATED AND INSTALLED REPAIR PER SRM 53-10-8 AND SRM 51-30-2.  TT:  65,345:17 HOURS.  TC:  43,816.  (X)
